Makale
Tam Makale
Uluslararası
2004
On the subclass of p-valently functions
APPLIED MATHEMATICS AND COMPUTATION
Cilt 147 · Sayı 1 · ss. 89–96 · 05.01.2004
Atıf için künye
Akbulut, S., Kadıoğlu, E., & Özdemir, M. (2004). On the subclass of p-valently functions. APPLIED MATHEMATICS AND COMPUTATION, 147(1), 89–96. https://doi.org/10.1016/s0096-3003%2802%2900653-7
BibTeX
@article{akbulut2004-72961,
author = {Akbulut, Sezgin and Kadıoğlu, Ekrem and Özdemir, Murat},
title = {On the subclass of p-valently functions},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {147},
number = {1},
pages = {89--96},
issn = {0096-3003},
doi = {10.1016/s0096-3003(02)00653-7},
url = {https://akademik.atauni.edu.tr/yayinlar/72961-on-the-subclass-of-p-valently-functions}
}